# SDR DALA2024051005116

- Difficulty date: June 10, 2023
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N118DY
- Make and model: Airbus A321-211
- Aircraft serial: 10140
- Aircraft time: 10,025 hours, 4,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1018, DENT IN FUSELAGE AFT OF L1 DOOR. CORRECTIVE ACTION: DENT FOUND TO BE WITHIN ALLOWABLE LIMITS PER A321 SRM 53-11-11 FIG 1 WILL REQUIRE REPAIR WITHIN 5000 FLIGHT CYCLES OR 10000 FLIGHT HOURS PER A321 SRM 53-11-11 FIG 8. CORRECTIVE ACTION: PERFORMED PERMAMENT REPAIR ON DENT FOUND ON FUSELAGE AFT OF L1 DOOR. FLAP PEENED AREA IAW A321 SRM 51-70-20-801. (LP 4171194)
